Le problème de Lehmer en dimension supérieure : Journal für die reine und angewandte Mathematik (Crelles Journal) Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

299,00 € / $449.00 / £225.00*

Online
ISSN
1435-5345
See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

Le problème de Lehmer en dimension supérieure

F. Amoroso / S. David

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1999, Issue 513, Pages 145–179, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1999.058, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Gaël Rémond
Mathematische Annalen, 2005, Volume 333, Number 3, Page 525
[2]
Francesco Amoroso
Comptes Rendus Mathematique, 2006, Volume 342, Number 5, Page 289
[3]
Emmanuel Breuillard
Annals of Mathematics, 2011, Volume 174, Number 2, Page 1057
[4]
Michel Waldschmidt
The Ramanujan Journal, 2009, Volume 20, Number 3, Page 341
[5]
Aurélien Galateau
Algebra & Number Theory, 2010, Volume 4, Number 5, Page 547

Comments (0)

Please log in or register to comment.